# SDR ASOA201101173

- Difficulty date: June 13, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 17,472 hours, 12,163 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S72451
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PLACARD ON PAX DOOR STEP IS WORN.  R & R PLACARD IAW AMM 20-60-04.
